MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5MM HEALIX ADVANCE BR MULTIPACK - 2 SUTURE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US 5.5MM HEALIX ADVANCE BR MULTIPACK - 2 SUTURE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 222323
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).E3: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in germany that the 5.5mm healix advance br multipack - 2 suture device had pollution in the packaging.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that the device has a piece of unknown foreign matter in the white blister and foil pouch.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.Based on the investigation findings, the reported complaint can be confirmed.The packaging process was reviewed with the manufacturer and it is in compliance with the process steps.The customer did not return the device, therefore it is not possible to perform an analysis of the foreign matter found inside to determine its origin.No similar complaints were found on the last 12 months for part number therefore we can conclude that this is an isolated case.A root cause can not be provided since the customer did provide the lot number and did not return the device for further analysis.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
5.5MM HEALIX ADVANCE BR MULTIPACK - 2 SUTURE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17300122
Report Number1221934-2023-02667
Device Sequence Number7064036
Product Code MAI
UDI-Device Identifier10886705021512
UDI-Public10886705021512
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222323
Device Catalogue Number222323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown